Fixed points of bregman relatively nonexpansive mappings and solutions of variational inequality problems

Mohammed Ali Alghamdi, Naseer Shahzad, Habtu Zegeye

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we propose an iterative scheme for finding a common point of the fixed point set of a Bregman relatively nonexpansive mapping and the solution set of a variational inequality problem for a continuous monotone mapping. We prove a strong convergence theorem for the sequences produced by the method. Our results improve and generalize various recent results.

Original languageEnglish
Pages (from-to)2541-2552
Number of pages12
JournalJournal of Nonlinear Science and Applications
Volume9
Issue number5
Publication statusPublished - Jan 1 2016

Fingerprint

Relatively Nonexpansive Mapping
Variational Inequality Problem
Fixed point
Monotone Mapping
Fixed Point Set
Strong Theorems
Iterative Scheme
Solution Set
Strong Convergence
Convergence Theorem
Generalise

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory

Cite this

@article{62bb5c3102d0465c8136ad65201efd08,
title = "Fixed points of bregman relatively nonexpansive mappings and solutions of variational inequality problems",
abstract = "In this paper, we propose an iterative scheme for finding a common point of the fixed point set of a Bregman relatively nonexpansive mapping and the solution set of a variational inequality problem for a continuous monotone mapping. We prove a strong convergence theorem for the sequences produced by the method. Our results improve and generalize various recent results.",
author = "Alghamdi, {Mohammed Ali} and Naseer Shahzad and Habtu Zegeye",
year = "2016",
month = "1",
day = "1",
language = "English",
volume = "9",
pages = "2541--2552",
journal = "Journal of Nonlinear Science and Applications",
issn = "2008-1898",
publisher = "International Scientific Research Publications",
number = "5",

}

Fixed points of bregman relatively nonexpansive mappings and solutions of variational inequality problems. / Alghamdi, Mohammed Ali; Shahzad, Naseer; Zegeye, Habtu.

In: Journal of Nonlinear Science and Applications, Vol. 9, No. 5, 01.01.2016, p. 2541-2552.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Fixed points of bregman relatively nonexpansive mappings and solutions of variational inequality problems

AU - Alghamdi, Mohammed Ali

AU - Shahzad, Naseer

AU - Zegeye, Habtu

PY - 2016/1/1

Y1 - 2016/1/1

N2 - In this paper, we propose an iterative scheme for finding a common point of the fixed point set of a Bregman relatively nonexpansive mapping and the solution set of a variational inequality problem for a continuous monotone mapping. We prove a strong convergence theorem for the sequences produced by the method. Our results improve and generalize various recent results.

AB - In this paper, we propose an iterative scheme for finding a common point of the fixed point set of a Bregman relatively nonexpansive mapping and the solution set of a variational inequality problem for a continuous monotone mapping. We prove a strong convergence theorem for the sequences produced by the method. Our results improve and generalize various recent results.

UR - http://www.scopus.com/inward/record.url?scp=84969591047&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84969591047&partnerID=8YFLogxK

M3 - Article

VL - 9

SP - 2541

EP - 2552

JO - Journal of Nonlinear Science and Applications

JF - Journal of Nonlinear Science and Applications

SN - 2008-1898

IS - 5

ER -